# SDR 372PA0004

- Difficulty date: March 14, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,171 hours, 25,466 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV Disconnects in flight without command. Will not re-engage. All nav data lost. "Verify IRS position" message appears. CND.
